MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S); INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S); INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX9968
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd maxguard administration set with needleless y-site(s) was missing components.The following information was received by the initial reporter with the verbatim: reported issue per customer: 4 each of the tubing were missing the roller clamps.
 
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
It was reported by the customer that 4 of the tubing were missing the roller clamps.One sample of material number mx9968, lot number (b)(6) was submitted for quality investigation.The customer complaint of clamp issues - missing roller clamps was verified by visual inspection.The samples submitted were visually examined and compared to the build of material of the infusion set.It was determined that both infusion sets were missing the roller clamp of the assembly.The investigation was forwarded to the manufacturing location for further evaluation.During investigation it was determined that the possible root cause for the issue was that the assembly instructions were not followed correctly.Additionally, analysis of the assembly method identified an excessive load in the operation where the roller clamp is inserted into the tubing, which can promote component skipping.Corrective action has been taken to rebalance the assembly operations.A device history record review for model mx9968 lot number (b)(6) was performed.The search showed that a total of (b)(6) units in 1 lot number was built on 28jun2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.Mat# mx9968.Batch# 23069356.It was reported by the customer that 4 of the tubing were missing the roller clamps.Verbatim: complaint received via email.Email(s) attached.Medline reference: 20(b)(4).0581649.Item: mx9968.Quantity affected: 4 eaches.Serial/lot number: (b)(6).Po #: (b)(4).Are any samples available for return? yes.Reported issue per customer: 4 each of the tubing were missing the roller clamps.Customer disposition request: credit.Add info received.1st customer response are you able to provide the incident date? - 10/2/2023.Was there any patient involvement? - no.If yes, what is the patient outcome? are there any adverse events/serious injuries? - none: item not used due to noted defect of missing roller clamp.Was there a delay of, or change in, the course of treatment due to the event? - no.What type of procedure is being performed? - administration of iv fluids what was the medication/fluid in use at the time of the event? - none, item switched out for different tubing with roller clamp.4th customer response from the information on the ticket, it looks like just lot (b)(6).

Brand Name
BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18039273
Report Number9616066-2023-02135
Device Sequence Number7429228
Product Code FPA
UDI-Device Identifier50885403237803
UDI-Public(01)50885403237803
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/28/2026
Device Catalogue NumberMX9968
Device Lot Number23069356
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Supplement Date Received by Manufacturer01/03/2024
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown